# SDR F3LA99135

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED AFT PRESSURE BULKHEAD ANGLE FOR FLOOR SEAL CRACKED ON LEFT SIDE AT STATION 1016.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-40-2, FIG 1, SHEET 1-3.  (M)
